Getting period/withdrawal bleeding a little late on birth control pill?
Hello, for a regular Sunday starter you have the 3 weeks of active pills. On the last inactive placebo pills, you start taking them Sunday night. This month I got most of the period/withdrawal bleeding on thursday. This would be day 5. I did have some light spotting a few days before.
-Is this normal?
-If I take a pregnancy test, will it be accurate during the placebo week to tell if I am pregnant?
Was this your first month taking it? Everyone's different when it comes to withdrawal bleeding on the pill, and different brands I've been on had different time frames. The one I'm on now consistently brings my period between Tuesday night and Wednesday morning (I'm a Sunday starter, so my last pill is Saturday night). I once had a scare when my period came a day or two later than usual, but it did come and I wasn't pregnant. Since you did get your period, I wouldn't worry. A good pregnancy test I think would be accurate, but you might want to wait a little longer. Best to ask your ob/gyn about that one, though. The pill inserts usually say to wait until you've missed two periods in a row to take a test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.